Pilotprojekt “Projektentwicklung u. Durchführung eines Referenzprojektes f. d. SWCCH”

Project Description

Projektnummer: GZ 60.195/1-V/B/9/97 (A-924)

Project Lead

Project Duration

01/09/1997 - 30/09/1998

Publications

2021

[Ablinger]

Extensions of the AZ-algorithm and the Package MultiIntegrate

J. Ablinger

Technical report no. 21-02 in RISC Report Series, Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz, Schloss Hagenberg, 4232 Hagenberg, Austria. 2021. [pdf]
[bib]
@techreport{RISC6272,
author = {J. Ablinger},
title = {{Extensions of the AZ-algorithm and the Package MultiIntegrate}},
language = {english},
number = {21-02},
year = {2021},
length = {25},
type = {RISC Report Series},
institution = {Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz},
address = {Schloss Hagenberg, 4232 Hagenberg, Austria}
}
[Dundua]

Variadic equational matching in associative and commutative theories

Besik Dundua, Temur Kutsia, Mircea Marin

Journal of Symbolic Computation 106, pp. 78-109. 2021. Elsevier, ISSN 0747-7171. [url] [pdf]
[bib]
@article{RISC6260,
author = {Besik Dundua and Temur Kutsia and Mircea Marin},
title = {{Variadic equational matching in associative and commutative theories}},
language = {english},
journal = {Journal of Symbolic Computation},
volume = {106},
pages = {78--109},
publisher = {Elsevier},
isbn_issn = {ISSN 0747-7171},
year = {2021},
refereed = {yes},
length = {32},
url = {https://doi.org/10.1016/j.jsc.2021.01.001}
}
[Grasegger]

Combinatorics of Bricard's octahedra

M. Gallet, G. Grasegger, J. Legerský, J. Schicho

Comptes Rendus. Mathématique 359(1), pp. 7-38. 2021. Académie des sciences, Paris, ISSN 1631-073X. [url]
[bib]
@article{RISC6288,
author = {M. Gallet and G. Grasegger and J. Legerský and J. Schicho},
title = {{Combinatorics of Bricard's octahedra}},
language = {english},
journal = {Comptes Rendus. Mathématique},
volume = {359},
number = {1},
pages = {7--38},
publisher = {Académie des sciences, Paris},
isbn_issn = {ISSN 1631-073X},
year = {2021},
refereed = {yes},
length = {32},
url = {https://doi.org/10.5802/crmath.132}
}
[Grasegger]

On the Existence of Paradoxical Motions of Generically Rigid Graphs on the Sphere

M. Gallet, G. Grasegger, J. Legerský, J. Schicho

SIAM Journal on Discrete Mathematics 35(1), pp. 325-361. 2021. ISSN 0895-4801. [url]
[bib]
@article{RISC6290,
author = {M. Gallet and G. Grasegger and J. Legerský and J. Schicho},
title = {{On the Existence of Paradoxical Motions of Generically Rigid Graphs on the Sphere}},
language = {english},
journal = {SIAM Journal on Discrete Mathematics},
volume = {35},
number = {1},
pages = {325--361},
isbn_issn = {ISSN 0895-4801},
year = {2021},
refereed = {yes},
length = {37},
url = {https://doi.org/10.1137/19M1289467}
}
[Jebelean]

A Heuristic Prover for Elementary Analysis in Theorema

Tudor Jebelean

Technical report no. 21-07 in RISC Report Series, Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz, Schloss Hagenberg, 4232 Hagenberg, Austria. April 2021. [pdf]
[bib]
@techreport{RISC6293,
author = {Tudor Jebelean},
title = {{A Heuristic Prover for Elementary Analysis in Theorema}},
language = {english},
abstract = {We present the application of certain heuristic techniques for the automation of proofs in elementary analysis. the techniques used are: the S-decomposition method for formulae with alternating quantifiers, quantifier elimination by cylindrical algebraic decomposition, analysis of terms behavior in zero, bounding the [Epsilon]-bounds, semantic simplification of expressions involving absolute value, polynomial arithmetic, usage of equal arguments to arbitrary functions, and automatic reordering of proof steps in order to check the admisibility of solutions to the metavariables. The proofs are very similar to those produced automatically, but they are edited for readability and aspect, and also for inserting the appropriate explanation about the use of the proof techniques. The proofs are: convergence of product of two sequences, continuity of the sum of two functions, uniform continuity of the sum of two functions, uniform continuity of the product of two functions, and continuity of the composition of functions.},
number = {21-07},
year = {2021},
month = {April},
length = {29},
type = {RISC Report Series},
institution = {Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz},
address = {Schloss Hagenberg, 4232 Hagenberg, Austria}
}
[Legersky]

On the maximal number of real embeddings of minimally rigid graphs in R2, R3 and S2

E. Bartzos, I.Z. Emiris, J. Legerský, E. Tsigaridas

Journal of Symbolic Computation 102, pp. 189-208. 2021. ISSN 0747-7171. [url]
[bib]
@article{RISC5992,
author = {E. Bartzos and I.Z. Emiris and J. Legerský and E. Tsigaridas},
title = {{On the maximal number of real embeddings of minimally rigid graphs in R2, R3 and S2}},
language = {english},
journal = {Journal of Symbolic Computation},
volume = {102},
pages = {189--208},
isbn_issn = {ISSN 0747-7171},
year = {2021},
refereed = {yes},
length = {20},
url = {https://doi.org/10.1016/j.jsc.2019.10.015}
}
[Maletzky]

A generic and executable formalization of signature-based Gröbner basis algorithms

Alexander Maletzky

J. Symb. Comput. 106, pp. 23-47. 2021. Elsevier, ISSN 0747-7171. arXiv:2012.02239 [cs.SC], https://doi.org/10.1016/j.jsc.2020.12.001. [url]
[bib]
@article{RISC6225,
author = {Alexander Maletzky},
title = {{A generic and executable formalization of signature-based Gröbner basis algorithms}},
language = {english},
journal = {J. Symb. Comput.},
volume = {106},
pages = {23--47},
publisher = {Elsevier},
isbn_issn = {ISSN 0747-7171},
year = {2021},
note = {arXiv:2012.02239 [cs.SC], https://doi.org/10.1016/j.jsc.2020.12.001},
refereed = {yes},
length = {25},
url = {https://arxiv.org/abs/2012.02239}
}
[Pau]

Proximity-Based Unification and Matching for Full Fuzzy Signatures

Temur Kutsia, Cleo Pau

Technical report no. 21-08 in RISC Report Series, Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz, Schloss Hagenberg, 4232 Hagenberg, Austria. 2021. [pdf]
[bib]
@techreport{RISC6296,
author = {Temur Kutsia and Cleo Pau},
title = {{Proximity-Based Unification and Matching for Full Fuzzy Signatures}},
language = {english},
number = {21-08},
year = {2021},
length = {15},
type = {RISC Report Series},
institution = {Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz},
address = {Schloss Hagenberg, 4232 Hagenberg, Austria}
}
[Pau]

Generalization Algorithms with Proximity Relations in Full Fuzzy Signatures

Temur Kutsia, Cleo Pau

Technical report no. 21-09 in RISC Report Series, Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz, Schloss Hagenberg, 4232 Hagenberg, Austria. 2021. [pdf]
[bib]
@techreport{RISC6297,
author = {Temur Kutsia and Cleo Pau},
title = {{Generalization Algorithms with Proximity Relations in Full Fuzzy Signatures}},
language = {english},
number = {21-09},
year = {2021},
length = {15},
type = {RISC Report Series},
institution = {Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz},
address = {Schloss Hagenberg, 4232 Hagenberg, Austria}
}
[Paule]

An Invitation to Analytic Combinatorics

Peter Paule (ed.), Stephen Melczer

Texts and Monographs in Symbolic Computation 1st edition, 2021. Springer, 978-3-030-67080-1.
[bib]
@book{RISC6277,
author = {Peter Paule (ed.) and Stephen Melczer},
title = {{An Invitation to Analytic Combinatorics}},
language = {english},
series = {Texts and Monographs in Symbolic Computation},
publisher = {Springer},
isbn_issn = {978-3-030-67080-1},
year = {2021},
edition = {1st},
translation = {0},
length = {405}
}
[Schneider]

The Absent-Minded Passengers Problem: A Motivating Challenge Solved by Computer Algebra

C. Schneider

Mathematics in Computer Science , appeared electronically, pp. ?-?. 2021. ISSN 1661-8289. arXiv:2003.01921 [math.CO]. [url]
[bib]
@article{RISC6127,
author = {C. Schneider},
title = {{The Absent-Minded Passengers Problem: A Motivating Challenge Solved by Computer Algebra}},
language = {english},
journal = {Mathematics in Computer Science , appeared electronically},
pages = {?--?},
isbn_issn = {ISSN 1661-8289},
year = {2021},
note = {arXiv:2003.01921 [math.CO]},
refereed = {yes},
length = {12},
url = {https://doi.org/10.1007/s11786-020-00494-w}
}
[Schneider]

Three loop heavy quark form factors and their asymptotic behavior

J. Ablinger, J. Blümlein, P. Marquard, N. Rana, C. Schneider

In: To appear in Proc.of 23rd DAE-BRNS High Energy Physics Symposium 2018, , pp. ?-?. 2021. arXiv:1906.05829 [hep-ph]. [url]
[bib]
@inproceedings{RISC6024,
author = {J. Ablinger and J. Blümlein and P. Marquard and N. Rana and C. Schneider},
title = {{Three loop heavy quark form factors and their asymptotic behavior}},
booktitle = {{To appear in Proc.of 23rd DAE-BRNS High Energy Physics Symposium 2018}},
language = {english},
pages = {?--?},
isbn_issn = {?},
year = {2021},
note = {arXiv:1906.05829 [hep-ph]},
editor = {?},
refereed = {yes},
length = {8},
url = {https://arxiv.org/abs/1906.05829}
}
[Schneider]

A case study for ζ(4)

Carsten Schneider, Wadim Zudilin

In: Proceedings of the conference 'Transient Transcendence in Transylvania', Alin Bostan and Kilian Raschel (ed.), Proceedings in Mathematics & Statistics , pp. ?-?. 2021. Springer, arXiv:2004.08158 [math.NT]. [url]
[bib]
@incollection{RISC6210,
author = {Carsten Schneider and Wadim Zudilin},
title = {{A case study for ζ(4)}},
booktitle = {{Proceedings of the conference 'Transient Transcendence in Transylvania'}},
language = {english},
series = {Proceedings in Mathematics & Statistics},
pages = {?--?},
publisher = {Springer},
isbn_issn = {?},
year = {2021},
note = {arXiv:2004.08158 [math.NT]},
editor = {Alin Bostan and Kilian Raschel},
refereed = {no},
length = {0},
url = {https://arxiv.org/abs/2004.08158}
}
[Schneider]

On Rational and Hypergeometric Solutions of Linear Ordinary Difference Equations in ΠΣ∗-field extensions

Sergei A. Abramov, Manuel Bronstein, Marko Petkovšek, Carsten Schneider

J. Symb. Comput. 107, pp. 23-66. 2021. ISSN 0747-7171. arXiv:2005.04944 [cs.SC]. [url]
[bib]
@article{RISC6224,
author = {Sergei A. Abramov and Manuel Bronstein and Marko Petkovšek and Carsten Schneider},
title = {{On Rational and Hypergeometric Solutions of Linear Ordinary Difference Equations in ΠΣ∗-field extensions}},
language = {english},
journal = {J. Symb. Comput.},
volume = {107},
pages = {23--66},
isbn_issn = {ISSN 0747-7171},
year = {2021},
note = {arXiv:2005.04944 [cs.SC]},
refereed = {yes},
length = {44},
url = {https://doi.org/10.1016/j.jsc.2021.01.002}
}
[Schneider]

The Polarized Transition Matrix Element $A_{g, q}(N)$ of the Variable Flavor Number Scheme at $O(alpha_s^3)$

A. Behring, J. Blümlein, A. De Freitas, A. von Manteuffel, K. Schönwald, and C. Schneider

Nuclear Physics B 964, pp. 115331-115356. 2021. ISSN 0550-3213. arXiv:2101.05733 [hep-ph]. [url]
[bib]
@article{RISC6278,
author = {A. Behring and J. Blümlein and A. De Freitas and A. von Manteuffel and K. Schönwald and and C. Schneider},
title = {{The Polarized Transition Matrix Element $A_{g,q}(N)$ of the Variable Flavor Number Scheme at $O(alpha_s^3)$}},
language = {english},
journal = {Nuclear Physics B},
volume = {964},
pages = {115331--115356},
isbn_issn = {ISSN 0550-3213},
year = {2021},
note = {arXiv:2101.05733 [hep-ph]},
refereed = {yes},
length = {26},
url = {https://doi.org/10.1016/j.nuclphysb.2021.115331}
}
[Schneider]

Solving linear difference equations with coefficients in rings with idempotent representations

J. Ablinger, C. Schneider

Technical report no. 21-04 in RISC Report Series, Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz, Schloss Hagenberg, 4232 Hagenberg, Austria. 2021. [pdf]
[bib]
@techreport{RISC6284,
author = {J. Ablinger and C. Schneider},
title = {{Solving linear difference equations with coefficients in rings with idempotent representations}},
language = {english},
number = {21-04},
year = {2021},
length = {8},
type = {RISC Report Series},
institution = {Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz},
address = {Schloss Hagenberg, 4232 Hagenberg, Austria}
}
[Schneider]

Term Algebras, Canonical Representations and Difference Ring Theory for Symbolic Summation

C. Schneider

In: Anti-Differentiation and the Calculation of Feynman Amplitudes, J. Blümlein and C. Schneider (ed.), Texts and Monographs in Symbolic Computuation to appear, pp. ?-?. 2021. Springer, arXiv:2102.01471 [cs.SC], RISC-Linz Report Series No. 21-03. [url]
[bib]
@incollection{RISC6287,
author = {C. Schneider},
title = {{Term Algebras, Canonical Representations and Difference Ring Theory for Symbolic Summation}},
booktitle = {{Anti-Differentiation and the Calculation of Feynman Amplitudes}},
language = {english},
series = {Texts and Monographs in Symbolic Computuation},
volume = {to appear},
pages = {?--?},
publisher = {Springer},
isbn_issn = {?},
year = {2021},
note = {arXiv:2102.01471 [cs.SC], RISC-Linz Report Series No. 21-03},
editor = {J. Blümlein and C. Schneider},
refereed = {yes},
length = {55},
url = {https://arxiv.org/abs/2102.01471}
}
[Schneider]

The Logarithmic Contributions to the Polarized $O(alpha_s^3)$ Asymptotic Massive Wilson Coefficients and Operator Matrix Elements in Deeply Inelastic Scattering

J. Blümlein, A. De Freitas, M. Saragnese, K. Schönwald, C. Schneider

Technical report no. 21-06 in RISC Report Series, Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz, Schloss Hagenberg, 4232 Hagenberg, Austria. 2021. [pdf]
[bib]
@techreport{RISC6292,
author = {J. Blümlein and A. De Freitas and M. Saragnese and K. Schönwald and C. Schneider},
title = {{The Logarithmic Contributions to the Polarized $O(alpha_s^3)$ Asymptotic Massive Wilson Coefficients and Operator Matrix Elements in Deeply Inelastic Scattering}},
language = {english},
number = {21-06},
year = {2021},
length = {86},
type = {RISC Report Series},
institution = {Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz},
address = {Schloss Hagenberg, 4232 Hagenberg, Austria}
}
[Schneider]

Iterated integrals over letters induced by quadratic forms

J. Ablinger, J. Blümlein, C. Schneider

Physical Review D to appear, pp. -. 2021. ISSN 2470-0029. arXiv:2103.08330 [hep-th]. [url]
[bib]
@article{RISC6294,
author = {J. Ablinger and J. Blümlein and C. Schneider},
title = {{Iterated integrals over letters induced by quadratic forms}},
language = {english},
journal = {Physical Review D },
volume = {to appear},
pages = {--},
isbn_issn = {ISSN 2470-0029},
year = {2021},
note = {arXiv:2103.08330 [hep-th]},
refereed = {yes},
length = {14},
url = {https://arxiv.org/abs/2103.08330}
}
[Uncu]

qFunctions - A Mathematica package for q-series and partition theory applications

J. Ablinger, A. Uncu

Journal of Symbolic Computation 107, pp. 145-166. 2021. ISSN 0747-7171. arXiv:1910.12410. [url]
[bib]
@article{RISC6299,
author = {J. Ablinger and A. Uncu},
title = {{qFunctions -- A Mathematica package for q-series and partition theory applications}},
language = {english},
journal = {Journal of Symbolic Computation},
volume = {107},
pages = {145--166},
isbn_issn = {ISSN 0747-7171},
year = {2021},
note = {arXiv:1910.12410},
refereed = {yes},
length = {22},
url = {https://doi.org/10.1016/j.jsc.2021.02.003}
}

Loading…